# SDR CALA0500098

- Difficulty date: April 4, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N14601
- Make and model: Boeing 737524
- Aircraft serial: 27314
- Aircraft time: 31,677 hours, 16,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354418
- Part serial: 0371
- Condition: Discharged
- Location: L-2 Door
- Part time: 46,158 hours, 23,611 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE L-2 DOOR EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE LOW.  THE SLIDE ASSEMBLY WAS REPLACED IAW MM 25-61-35.
